MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-645
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The movement of the head was too bad.So used another product.
 
Additional Manufacturer Narrative
An event regarding a size/fit issue involving a centax bipolar head was reported.The event was not confirmed.Device evaluation and results: visual inspection: the centrax bipolar head had scratches on the articulating surface.The device was otherwise visually unremarkable.Dimensional inspection: a dimensional inspection of the centrax bipolar head could not be performed due to damage observed during visual inspection, in addition the act of disassembling the centrax bipolar head from the metal head will alter the device dimensions.Therefore an accurate dimensional inspection of the disassembled centrax bipolar head is not possible.Medical records received and evaluation: no information was received for review with a clinical consultant.No adverse impact to patient was noted.Device history review indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review indicated there have been no other similar events for the reported lot.Conclusions: the exact cause of the event could not be determined.If additional information becomes available, this investigation will be reopened.
 
Event or Problem Description
The movement of the head was too bad.So used another product.

Brand Name
CENTRAX DURATION 26MM X 45MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6846444
Report Number0002249697-2017-02684
Device Sequence Number1522203
Product Code JDI
UDI-Device Identifier07613327032192
UDI-Public07613327032192
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Catalogue Number6226-2-645
Device Lot NumberA159WE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2017
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;